# SDR AALA201712019036

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 75,181 hours, 27,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND R-3 DOOR EMERGENCY EXIT LIGHT ABOVE DOOR INOPERATIVE. FOUND OPEN WIRE W3634-0011-20. REPAIRED WIRE PER CH. 20.
